# SDR CALA2022112103190

- Difficulty date: November 21, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N27539
- Make and model: Boeing 737-9
- Aircraft serial: 64468
- Aircraft time: 182 hours, 80 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Shutoff Valve
- Part number: 632920682
- Condition: Failed
- Location: #2 Eng
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG ANTI-ICE COWL VALVE LIGHT IS ON AT LESS THAN 28000 FEET REQUEST DEFERREL PER MEL3021D. DEFERRED ENGINE ANTI ICE #2 IAW MEL 3021D. C/W DDP PROCEDURES. #2 COWL VALVE VALVE IS LOCKED OPEN. HIGH PRESSURE SHUTOFF VALVE IS DEACTIVATED CLOSED. TOMC APPROVED STILL FAULTING BLEED HPSOV REF FUP 3114218 AND LOG 3118271. HPSOV ARRIVE DEN FLT 1451 08:48/11-20. M&L UPDATED REDEFERRED ENGINE ANTI ICE #2 IAW MEL 3021D. C/W DDP PROCEDURES. UPDATED WITH PAPERWORK UPDATED PAPERWORK ROTABLE PARTS CHANGE WAS INDICATED - TT # 1811237  SN OFF 3124 VALVE, SHUTOFF,  OFF 42-3611-9-0003 3124 ON 42-3611-9-0003 2474 REMOVED AND REPLACED THE #2 ENGINE HPSOV IN REFERENCE WITH THE APPLICABLE STEPS OF AMM 36-11-07/401. LEAK CHECK GOOD AT THIS TIME. OPS CHECK GOOD AT THIS TIME.
